Multiplicity of Forced Oscillations for Scalar Differential Equations
MetadataShow full metadata
We give, via topological methods, multiplicity results for small periodic perturbations of scalar second order differential equations. In particular, we show that the equation ẍ = g(x) + εf(t, x, ẋ), where g is C1 and is continuous and periodic in t, has n forced oscillations, provided that g changes sign n times (n > 1).
CitationFuri, M., Pera, M. P., & Spadini, M. (2001). Multiplicity of forced oscillations for scalar differential equations. Electronic Journal of Differential Equations, 2001(36), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.